Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Taking Progyloton for hormonal problem, have irregular periods. What should I do?

Hi, Sir My name is saba I want to ask you a question I am having a harmonal problem its been 3 years now my doctor has given me a medicine named Progyloton she told me to take that medicine for 3 months and she said the problem that am having because of my dis balance of harmones will be corrected and my periodical circle will be regular I took these tablets for three months by the time I was having them I was having my date on time but as soon as my course finished it started to gap again up till now I ve this problem and my periods are not regular I am very worried I am not married yet elders told me that if this problem remains I won t be able to conceive please sir its a request kindly tell me what should I do.. one more thing I forgot to mention is that the periodical gap is sometimes for 2 months and sometimes 3 and even 5.
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Progyluton - estradiol -norgestrel tab is given for 21 days with a 7 day gap and to restart again. This is given for you to regularize your period. This is given as hormone replacement therapy (HRT).
Till you take those tabs your periods were regular. Once you stop your tabs your periods become irregular.
Have a complete hormone analysis including thyroid and ovarian hormone.
Take a USG abdomen to analyze your reproductive organs.
Then consult a gynecologist and find out any alternative hormone therapy is available and take treatment as long as she advises.
Best wishes
Answered: Tue, 23 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor